Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 313089, 17 pages
http://dx.doi.org/10.1155/2015/313089
Research Article

Integrated Variable Speed Limits Control and Ramp Metering for Bottleneck Regions on Freeway

1State Key Laboratory of Automotive Simulation and Control, Jilin University, Changchun 130022, China
2College of Transportation, Jilin University, Changchun 130022, China
3Jilin Province Key Laboratory of Road Traffic, College of Transportation, Jilin University, Changchun 130022, China

Received 5 February 2015; Revised 5 June 2015; Accepted 6 July 2015

Academic Editor: Dong Ngoduy

Copyright © 2015 Ming-hui Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-hui Ma, Qing-fang Yang, Shi-dong Liang, and Zhi-lin Li, “Integrated Variable Speed Limits Control and Ramp Metering for Bottleneck Regions on Freeway,” Mathematical Problems in Engineering, vol. 2015, Article ID 313089, 17 pages, 2015. https://doi.org/10.1155/2015/313089.